Fieldset
TB & Me: 'Something is wrong with my eyes'

 

Locita is currently in treatment for multi-drug-resistant TB, a treatment regimen that takes up to two years and can have many side-effects. She is blogging about her experiences. This is her latest update...

Something is wrong with my eyes.

 

Locita is currently in treatment for multi-drug-resistant TB, a treatment regimen that takes up to two years and can have many side-effects. She is blogging about her experiences. This is her latest update...

Something is wrong with my eyes.

Suddenly, even though I wear my glasses, I can't see anything clearly. Sunlight or bright lamps feel blinding to me. My head keeps spinning all day. I can't sleep tight.

My pulmonologist has sent me to see an opthalmologist. They don't know whether it's gonna be reversible or not. They have given me another new drug and eye-drops for the sake of my eyes. I have to see the opthalmologist in the next two weeks. This has really stressed me out.

I really hope my eyes will get better soon.

 

Read more...

> Locita's first post

> Posts from patients with drug-resistant TB